VOL. 12 · NO. 1 | Winter 2000
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 12 (1), (Winter 2000) DOI: 10.35834/2000/1201000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 12 (1), 2-4, (Winter 2000) DOI: 10.35834/2000/1201002
No abstract available
Articles
Joseph B. Dence
Missouri J. Math. Sci. 12 (1), 5-11, (Winter 2000) DOI: 10.35834/2000/1201005
No abstract available
Eirini Poimenidou, Amy Cottrell
Missouri J. Math. Sci. 12 (1), 12-25, (Winter 2000) DOI: 10.35834/2000/1201012
Manolis Magiropoulos, Dimitri Karayannakis
Missouri J. Math. Sci. 12 (1), 26-30, (Winter 2000) DOI: 10.35834/2000/1201026
Marek Wójtowicz
Missouri J. Math. Sci. 12 (1), 31-35, (Winter 2000) DOI: 10.35834/2000/1201031
Manolis Magiropoulos
Missouri J. Math. Sci. 12 (1), 36-41, (Winter 2000) DOI: 10.35834/2000/1201036
John Byl
Missouri J. Math. Sci. 12 (1), 42-47, (Winter 2000) DOI: 10.35834/2000/1201042
Reviews
George E. Andrews
Missouri J. Math. Sci. 12 (1), 48-49, (Winter 2000) DOI: 10.35834/2000/1201048
No abstract available
Problems
Missouri J. Math. Sci. 12 (1), 50-67, (Winter 2000) DOI: 10.35834/2000/1201050
No abstract available
News
Missouri J. Math. Sci. 12 (1), 68-69, (Winter 2000) DOI: 10.35834/2000/1201068
No abstract available
Back to Top